# SDR HEEA966558

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 2435 · Starter-Generator
- Part: Clutch
- Part number: 36B510954G2
- Condition: Fail Test
- Location: Starter/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLUTCH FAILS BREAK AWAY AND CLUTCH SLIPPAGE TORQUE TEST PER LELAND S/B 2CM272B1-80-08.  CLUTCH SLIPPAGE IS AT 290  INCH POUNDS.
